# SDR SWAA2023080974520

- Difficulty date: July 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT BS 500-500A RBL 25 WL 156<[01] ENTERED MEASUREMENTS;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS DAMAGE EVALUATION. NO ALLOWABLE DAMAGE FOUND IN 737-700 SRM FOR THIS PART. REPAIR BY REPLACEMENT SRM 51-10-02-0G-0 STEP 9;[03] VERIFIED CORRECTIVE ACTION STEP 2;[04] VERIFIED MEASUREMENT TABLE;[05] DRILLED AND LOCATED AND INSTALLED A-NUTS ON REPLACEMENT PART. IAW DWG 143A0080 ID0041; SRM 51-40-05; SRM 51-40-06; SRM 51-40-08; SRM 51-40-02.;[06] REQUEST OK TO INSTALL NEW SHIELD.;[07] VERIFIED CORRECTIVE ACTION #5. VERIFIED OK TO INSTALL NEW SHIELD.;[08] INSTALLED NEW SHIELD AT FCB BETWEEN BS 492 TO 500A ;RBL 25 ; WL 156 IAW SRM 51-40-02 AND DWG:143A0080; ID: 0041 ;REV:-;[09] VERIFIED CORRECTIVE ACTION #8.
